# SDR DALA2024052305441

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 58,290 hours, 30,683 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3141, CREW REPORTED ODOR IN THE CABIN W/APU BLEED ON W/ ENGS OFF. CORRECTIVE ACTION: DETERMINED ODOR CAME FROM APU. NO DEFECTS NOTED FROM EITHER ENGINE. C/W WORKCARD 2100-2005 DUCT BURNOUT COMPLETED W/ NO ODOR IN CABIN. (LP 5471060)
